×

zbMATH — the first resource for mathematics

Lie ideals and derivations of prime rings. (English) Zbl 0463.16023

MSC:
16W20 Automorphisms and endomorphisms
16W10 Rings with involution; Lie, Jordan and other nonassociative structures
16N60 Prime and semiprime associative rings
16D70 Structure and classification for modules, bimodules and ideals (except as in 16Gxx), direct sum decomposition and cancellation in associative algebras)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Herstein, I.N, A note on derivations II, Canad. math. bull., 22, 509-511, (1979) · Zbl 0434.16027
[2] Herstein, I.N, A note on derivations, Canad. math. bull., 21, 369-370, (1978) · Zbl 0412.16018
[3] Herstein, I.N, Rings with involutions, (1976), Univ. of Chicago Press Chicago · Zbl 0343.16011
[4] Herstein, I.N, On the Lie structure of an associative ring, J. algebra, 14, 561-571, (1970) · Zbl 0213.04601
[5] Herstein, I.N, Topics in ring theory, (1969), Univ. of Chicago Press Chicago · Zbl 0232.16001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.